# SDR FDEA201902190451

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 32,438 hours, 22,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 340, AIRCREW SMELLED A STRONG PUNGENT ODOR COMING FROM VENTS.  IT WAS STRONG BUT NOT QUITE STRONG ENOUGH TO GO ON OXYGEN. RAN PACKS FOR 30 MINUTES AT MAX HEAT. NO UNUSUAL ODORS NOTED THROUGHOUT MAIN CARGO COMPARTMENT AND IN FLIGHT DECK. RAN BOTH ENG AT MAX STATIC EPR PER JRH & FIM  21-00-01-3 AND 71-00-00-5-3, SUPPLYING PACKS WITH ENG AIR FOR 10 MINUTES, NO SMELL FROM EITHER PACK 1 OR 2. INSPECTED PACK BAYS FOR LEAKS NON FOUND. NO ENG FLUID LEAKS NOTED. UNABLE TO RECREATE ODOR. REF FIM IF THERE IS NO SMOKE OR FUMES AND IF THE PROBLEM DOES NOT OCCUR ON THE SUBSEQUENT FLIGHT, THEN THERE WAS AN INTERMITTENT PROBLEM. FIM  21-00-01-3 P8.
